# SDR IPXA12M75580

- Difficulty date: September 3, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: AEA75332
- Condition: Corroded
- Location: Bs 1239-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 27R FITTING BETWEEN STA 1239 TO 1250 HAS INTERGRANULAR CORROSION AND IS CRACKED.  REPAIRED LONGERON 27R FITTING IAW EA 011-5310-01-A4266 REV I/R, EO MD11-5310-48706-A.
